Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On unitary invariant ideals in the algebra of compact operators


Author: József V. Varga
Journal: Proc. Amer. Math. Soc. 108 (1990), 789-794
MSC: Primary 47D25
MathSciNet review: 975661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lie ideals are constructed, which are ideals in the algebra of compact operators but not ideals in the algebra of bounded operators, thus settling a question of C. K. Fong and H. Radjavi in the negative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0975661-2
PII: S 0002-9939(1990)0975661-2
Article copyright: © Copyright 1990 American Mathematical Society